Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 42, Number 3

All articles in this issue are freely accessible.

Consistency of the conditions determining Kollektivs
Arthur H. Copeland.
Trans. Amer. Math. Soc. 42 (1937), 333-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501925
On effective sets of points in relation to integral functions
V. Ganapathy Iyer.
Trans. Amer. Math. Soc. 42 (1937), 358-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501926
Fourier series and mean moduli of continuity
Otto Szász.
Trans. Amer. Math. Soc. 42 (1937), 366-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501927
The characterization of the closed $n$-cell
D. W. Woodard.
Trans. Amer. Math. Soc. 42 (1937), 396-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501928
Partially ordered sets
H. M. MacNeille.
Trans. Amer. Math. Soc. 42 (1937), 416-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501929
On mechanical quadratures, in particular, with positive coefficients
J. Shohat.
Trans. Amer. Math. Soc. 42 (1937), 461-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501930
Existence theorem for the flow of an ideal incompressible fluid in two dimensions
A. C. Schaeffer.
Trans. Amer. Math. Soc. 42 (1937), 497-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501931
American Mathematical Society